Singular del Pezzo surfaces that are equivariant compactifications

U Derenthal, Dan T Loughran

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)

Abstract

We determine which singular del Pezzo surfaces are equivariant compactifications of G_a^2, to assist with proofs of Manin's conjecture for such surfaces. Additionally, we give an example of a singular quartic del Pezzo surface that is an equivariant compactification of a semidirect product of G_a and G_m.
Original languageEnglish
Pages (from-to)26-43
Number of pages18
JournalKinovedcheskie zapiski
Volume377
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Singular del Pezzo surfaces that are equivariant compactifications'. Together they form a unique fingerprint.

Cite this